# SDR USAA2010022390434

- Difficulty date: January 28, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 26,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CORROSION ON ATC LEFT ANTENNA BLANKING PLATE LOWER SURFACE.  REPLACED AFT ATC LEFT ANTENNA BLANKING PLATE & INSTALLED IAW JOB CARD 19C12053004.
